RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 66, Issue 4, Pages 617–623 (Mi mz1202)  

This article is cited in 4 scientific papers (total in 4 papers)

A lower bound for a linear form

T. G. Hessami Pilehrood

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm1202

Full text: PDF file (167 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 66:4, 507–512

Bibliographic databases:

UDC: 511.36
Received: 16.12.1998

Citation: T. G. Hessami Pilehrood, “A lower bound for a linear form”, Mat. Zametki, 66:4 (1999), 617–623; Math. Notes, 66:4 (1999), 507–512

Citation in format AMSBIB
\Bibitem{Hes99}
\by T.~G.~Hessami Pilehrood
\paper A~lower bound for a~linear form
\jour Mat. Zametki
\yr 1999
\vol 66
\issue 4
\pages 617--623
\mathnet{http://mi.mathnet.ru/mz1202}
\crossref{https://doi.org/10.4213/mzm1202}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1747089}
\transl
\jour Math. Notes
\yr 1999
\vol 66
\issue 4
\pages 507--512
\crossref{https://doi.org/10.1007/BF02679101}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000086188000034}


Linking options:
  • http://mi.mathnet.ru/eng/mz1202
  • https://doi.org/10.4213/mzm1202
  • http://mi.mathnet.ru/eng/mz/v66/i4/p617

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. G. Hessami Pilehrood, “Lower bounds for linear forms in values of certain hypergeometric functions”, Math. Notes, 67:3 (2000), 372–381  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. T. G. Hessami Pilehrood, Kh. Hessami Pilehrood, “Lower bounds for linear forms in values of polylogarithms”, Math. Notes, 77:4 (2005), 573–579  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Nesterenko Yu.V., “Construction of Approximations to Zeta-Values”, Diophantine Approximation: Festschrift for Wolfgang Schmidt, Developments in Mathematics, 16, eds. Schlickewei H., Schmidt K., Tichy R., Springer, 2008, 275–293  crossref  mathscinet  zmath  isi  scopus  scopus
    4. Pilehrood Kh.H., Pilehrood T.H., “APPROXIMATIONS TO Euler'S CONSTANT”, Mathematical Inequalities & Applications, 13:4 (2010), 761–773  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:223
    Full text:89
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020